Paracetamol Phenylephrine Hydrochloride Caffeine Diphenhydramine Hcl Anticold Table Manufacturers
Paracetamol Phenylephrine Hydrochloride Caffeine Diphenhydramine Hcl Anticold Table Manufacturers:-Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. Phenylephrine Hydrochloride works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.
Caffeine can help you feel more awake and lesstired, so it’s a common ingredient in medications to treat drowsiness. Caffeine and headaches have a complicated relationship. Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing. It is also used to prevent and treat nausea, vomiting and dizziness caused by motion sickness.
Side Effects:- Mild upset stomach, trouble sleeping, dizziness, lightheadedness, headache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Phenylephrine Hydrochloride 5mg,
Caffeine 30mg& Diphenhydramine HCl 25mg
Do you want to Paracetamol 325mg,Phenylephrine Hydrochloride 5mg, Caffeine 30mg& Diphenhydramine HCl 25mg Anticold Tablets Manufacturers